Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Dindorkar Kaustubh

Neurosurgeon, Pune

100 at clinic
Book Appointment
Call Doctor
Dr. Dindorkar Kaustubh Neurosurgeon, Pune
100 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them....more
My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them.
More about Dr. Dindorkar Kaustubh
Dr. Dindorkar Kaustubh is one of the best Neurosurgeons in Rasta peth, Pune. He is currently associated with KEM Hospital - Pune in Rasta peth, Pune. Book an appointment online with Dr. Dindorkar Kaustubh and consult privately on Lybrate.com.

Lybrate.com has top trusted Neurosurgeons from across India. You will find Neurosurgeons with more than 38 years of experience on Lybrate.com. You can find Neurosurgeons online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Dindorkar Kaustubh

KEM Hospital - Pune

#489, Rasta Peth, Sardar Moodliar Road, PunePune Get Directions
100 at clinic
...more

Ace Hospital, Erandwane

Survey No. 32/2A, Gulawani Maharaj Road, Opposite Hotel Abhishek, Erandwane. Landmark:Behind Mehendale Garage, PunePune Get Directions
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Dindorkar Kaustubh

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 30 year old female suffering from migraine problem is there permanent solution for that.

MBBS
General Physician, Cuttack
1.Take Paracetamol 500mg one Tablet sos after food up to a maximum of three tablets daily at the time of attack 2.Drink plenty of water and take rest. 3.Check your BP 4. Avoid stress, anxiety, depression, agitation,exposure to loud noise, bright light since it precipitates migraine attack 5. Go for regular exercise 6. practice yoga, meditation, deep breathing exercise to calm your mind, control your emotion and relieve you from stress 7. If You have chronic migraine, you have to take migraine prophylaxis after consulting neurologist
Submit FeedbackFeedback

I really need some advice or more better if help. Symptoms - fat deposition on my chest, waist, hips. Nipples look swollen up when body temp. Is hot and shrinks to normal when come in touch to cold things or in cold environment. It is happening from the time I ran into puberty but fat deposition started 2 years ago. But now its embarrassing. I use to have medical history of seizure disorder and its medication course was completed a year ago. Some thing I did't added previously. Doctors gave me sodium valporate 600 mg everyday. But due to overdose I got acute pancreatitis then they switch me to sodium dilantin 300 mg/day at night. This case is 6 year old. At that time it started. I consulted the doctor he said it will go away with time but it did not instead it increased but slowly. G - male Age - 20.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
Fat deposition in breasts in men is a reported side effect, though rare, with some medications, which include phenytoin sodium. Weight gain in general is seen as a side effect with sodium valproate too. Anticonvulsants like phenytoin may at times cause alterations in male hormone levels too, that is the most probable explaination for your symptoms. Consult your treating physician and a endocrinologist if possible to get a thorough evaluation. The commonest explaination could be also as simple as being overweight.
Submit FeedbackFeedback

Hello Dr. I am 43 years of age my right hand goes senseless sometimes I am unable to lift weight this is from past one week what may be the reason please do suggest thks.

MBBS
General Physician, Mumbai
Hello Dr. I am 43 years of age my right hand goes senseless sometimes I am unable to lift weight this is from past on...
It might be due to nerve compression at the vertebrae or can be due to decrease in blood supply of the brain in that particular region.
1 person found this helpful
Submit FeedbackFeedback

I am 42 years old, had asd closure in 2010, presently suffering from backache, neck pain, migraine, joint pain, numbness. What should i do?

MBBS, MS - Orthopaedics
Orthopedist, Delhi
Kindly show me a photograph of the affected part. Rule out diabetes & vit. D deficiency or any other metabolic disorder. Sleep on a hard bed with soft bedding on it. Spring beds, folding beds or thick matress are harmful use no pillow under the head. Do hot fomantation. Paracetamol 250mg od & sos x 5days. Caldikind plus 1tab od x10. Do neck, back & general exercises. It may have to be further investigated. You will need other supportive medicines also. Make sure you are not allergic to any of the medicines you are going to take. If it does not give relief in 4-5days, contact me again. Do not ignore. It could be beginning of a serious problem.
Submit FeedbackFeedback

Hi Sir I am 25 years old male I was feeling easily tired and dizziness and numbness in my feet, I went for medical examination the reports revealed I was suffering with thyroid Total T3= 1.68 total t4= 7.50 Tsh=6.09 I was suggest to take thyrox 25 mg I ha ve taken the medicine since last two month and after test my tsh was 27.05 I was suggested to take thyronorm 75 still after a month I don't see any improvement my depression levels are becoming worse getting easily angry feeling tired and drowsy kindly help me.

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
Hi Sir I am 25 years old male I was feeling easily tired and dizziness and numbness in my feet, I went for medical ex...
Mr. lybrate-user, If your latest TSH level is 27.07 mU/L, then the current dosage of thyroxine is not adequate. It has to be increased. Plus you will have to take a restricted diet, that matches your caloric needs based on ideal body weight and extent of daily physical activity. Plus please do a blood glucose (fasting, PP) check up and come back with the results. Thanks.
2 people found this helpful
Submit FeedbackFeedback

I am suffering from Bell's palsy (right side of face) since 3 months. I took medication and recovered almost 95% but now whenever I get tired I feel heaviness on left side of face since I got Bell's palsy on right side of face. Please Doctor help me.

DNB (Neurosurgery) , MBBS
Neurosurgeon, Pune
I am suffering from Bell's palsy (right side of face) since 3 months. I took medication and recovered almost 95% but ...
It’s due to weakness in the nerve which creates feeling of heaviness and fatigue in facial muscles. Gradually it will subside. Too much attention towards the involved face can increase the feeling of heaviness so don’t worry and continue with your facial muscles exercises.
1 person found this helpful
Submit FeedbackFeedback

My hand is shaken (more vibrate) during writing. I write right hand. I am 26 year old. Why the reason of vibration my hand. Please suggestion me and how to solve it please help me. I am waiting your answer.

Bachelor of Occupational Therapy (BOT)
Physiotherapist, Mumbai
Hand shaken in many neurological conditions. And sometimes due to weak uncoordinated musclea of hand consult to you r doctor and then to neurologist.
1 person found this helpful
Submit FeedbackFeedback

I am 62 years old, suffering from msa-c. What is the treatment for this disease? is this curable?

MBBS
General Physician, Mumbai
Multiple systemic atrophy is a degenerative disorder of nerve cells of the brain and I am sorry to say that as of now it is not curable but we can prevent further damage of the nerves and would like to know your ongoing treatment for further guidance.
1 person found this helpful
Submit FeedbackFeedback

My mother suffering last year by headache I was check by doctor and reports he says that the headache is convert into migraine so what was the causes of migraine.?

MBBS
General Physician, Mumbai
Ask your mom to explain the aura before the migrane attack and we can pinpoint the cause for your mom.
Submit FeedbackFeedback
View All Feed